# SDR GTIA012092

- Difficulty date: November 13, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT ACCESSORY COMPARTMENT RIGHT STATION 1076 RIGHT LONGERON 14 ROD SUPPORT BROKEN.  REMOVED DAMAGED PART.  FORMED NEW SUPPORT.  INSTALLED SUPPORT IN A/C AFT COMPARTMENT IAW SRM DC9 51-30-1.  (M)
